MathSciNet Relay Station
MathSciNet bibliographic data
MR2246128 (2007b:76070) 76M10 (65M60 76S05)
Bochev, Pavel B.; Dohrmann, Clark R. A computational study of stabilized, low-order $C\sp 0$ finite element approximations of Darcy equations. Comput. Mech. 38 (2006), no. 4-5, 310–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement